Forum

Botox in the Bladder

Yesterday I had botox in the bladder for the first time.

For the past 24hrs my bladder has been worse than ever for frequency and urgency. I was up every 2hrs during the night and today it has continued.

Is it normal for it to get worse before it gets better? It’s not an infection as I was given and am taking antibiotics.

I know it doesn’t work straight away but on average how many days does it take to improve?

Right off to the loo…AGAIN!!

Thanks

I can imagine this could easily happen, after all your bladder muscle has been assaulted with multiple punctures. It is bound to trigger irritation/inflammation and this might even be powerful enough to induce contractions in a semi paralysed bladder. There is also however a possibility of infection and it may also be that the particular antibiotic is ineffective against that bug. I have previously been prescribed an antibiotic for a UTI that had no effect and had to be changed for an alternative.